Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Milk Thistle and Cocktails
Nov 16, 2005

I have read two different conflicting studies now on the interaction of Milk Thistle and HIV meds. I am on Reyataz Norvir and Emtriva. My eyes are yellowing greatly and its been over a year. I decided to start aking Milk THistle. Will this hurt me or my meds?

Response from Dr. Henry

Generally the use of milk thistle and your HIV regimen should not be a problem (though uncertain what its benefit is for liver problems). The yellow eyes may be due to the Reyataz and if that is the case then consider discussing a change to another drug (many options) with your HIV doc! KH



Previous
reducing the dosis of kaletra 6 to 3 a day
Next
neulasta

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement